# SDR CA120709007

- Difficulty date: June 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH, THE FLIGHT CREW RECEIVED A GEAR DISAGREE MESSAGE. SUBSEQUENTLY THE FLIGHT CREW PERFORMED A MISSED APPROACH, DECLARED AN EMERGENCY, AND PERFORMED A MANUAL GEAR EXTENSION.  THE ACFT LANDED SAFELY WITH ARFF STANDING BY.  MAINTENANCE REPLACED THE MLG SELECTOR VALVE, PN: 750005000.
